# SDR FDEA202508011352

- Difficulty date: August 1, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42719
- Aircraft time: 16,187 hours, 7,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587651
- Condition: Cracked
- Location: Zone 200
- Part time: 16,187 hours, 7,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FLOOR PANEL 241WFF FLOOR PANEL 241WFF WAS REPAIRED IAW B767 SRM 53-00-50 2R PAR 4.B FIG 201 SHEET 2 REV.92   APR 15,2025
